Alert archive / Massachusetts / Winter Storm Warnings in 2020

Winter Storm Warning 4, NWS Albany, NY

April 17, 2020Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this winter storm warning at Apr 17, 2020, 6:32 PM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It took effect at Apr 17, 2020, 7:00 PM EDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 17, 2020, 6:32 PM EDT (22:32 UTC)
In effect from
Apr 17, 2020, 7:00 PM EDT
Expired
Apr 18, 2020, 4:07 AM EDT
In force
9 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 88 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 10:28 PM EDTHEAVY SNOW 0.53 S Sandisfield, MA
Apr 18, 1:19 AM EDTSNOW 1Lee, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

891 
WWUS41 KALY 172232
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
632 PM EDT Fri Apr 17 2020

CTZ001-MAZ001-025-181000-
/O.UPG.KALY.WW.Y.0016.200417T2300Z-200418T1400Z/
/O.NEW.KALY.WS.W.0004.200417T2300Z-200418T1400Z/
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Including the cities of Torrington, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
and South Egremont
632 PM EDT Fri Apr 17 2020

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EDT SATURDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 
  inches. Greatest amounts for higher elevations above 1500 feet.

* WHERE...In Connecticut, northern Litchfield County. In 
  Massachusetts, northern Berkshire and southern Berkshire 
  Counties.

* WHEN...Until 10 AM EDT Saturday.

* IMPACTS...Hazardous travel is expected.

* ADDITIONAL DETAILS...A period of heavy snow with snowfall rates
  of 1-2 inches per hour is possible for a few hours around or
  just after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

NYZ047-048-051-054-058-061-063-VTZ013>015-181000-
/O.CON.KALY.WW.Y.0016.200417T2300Z-200418T1400Z/
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Bennington-
Western Windham-Eastern Windham-
Including the cities of Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, 
Guilford Center, West Brattleboro, and Bellows Falls
632 PM EDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 7 
  inches.

* WHERE...Southern Vermont, the Schoharie Valley, Helderbergs,
  eastern Catskills, and the northern and central Taconics in 
  eastern New York.

* WHEN...From 7 PM this evening to 10 AM EDT Saturday.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...Snowfall rates of around one inch per 
  hour are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

CTZ013-NYZ038>040-049-050-052-053-059-060-064>066-082-181000-
/O.CON.KALY.WW.Y.0016.200417T2300Z-200418T1400Z/
Southern Litchfield-Southern Herkimer-Southern Fulton-Montgomery-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville,
Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains,
Millbrook, Stanfordville, Pine Plains, Amenia, and Caroga Lake
632 PM EDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 
  inches.

* WHERE...Southern Litchfield County in northwest Connecticut, the
  Greater Capital District, mid Hudson Valley, Mohawk Valley and 
  southern Taconics of eastern New York.

* WHEN...From 7 PM this evening to 10 AM EDT Saturday.

* IMPACTS...Plan on slippery road conditions.

* ADDITIONAL DETAILS...Snowfall rates of around one inch per 
  hour are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$
1 follow-up statement
204 
WWUS41 KALY 180807
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
407 AM EDT Sat Apr 18 2020

CTZ001-MAZ001-025-181400-
/O.CAN.KALY.WS.W.0004.000000T0000Z-200418T1400Z/
/O.EXA.KALY.WW.Y.0016.000000T0000Z-200418T1400Z/
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Including the cities of Torrington, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
and South Egremont
407 AM EDT Sat Apr 18 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow. Additional snow accumulations of up to two inches.

* WHERE...In Connecticut, Northern Litchfield County. In 
  Massachusetts, Northern Berkshire and Southern Berkshire 
  Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

NYZ047-048-051-054-058-061-063-VTZ013>015-181400-
/O.CON.KALY.WW.Y.0016.000000T0000Z-200418T1400Z/
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Bennington-
Western Windham-Eastern Windham-
Including the cities of Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, 
Guilford Center, West Brattleboro, and Bellows Falls
407 AM EDT Sat Apr 18 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Portions of southern Vermont, Helderbergs, Taconics of 
  and east central New York.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

CTZ013-NYZ038>040-049-050-052-053-059-060-064>066-082-181400-
/O.CON.KALY.WW.Y.0016.000000T0000Z-200418T1400Z/
Southern Litchfield-Southern Herkimer-Southern Fulton-Montgomery-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville,
Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, 
Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains,
Millbrook, Stanfordville, Pine Plains, Amenia, and Caroga Lake
407 AM EDT Sat Apr 18 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Portions of northwestern Connecticut, Mohawk Valley,
  Capital Region and into the mid-Hudson River Valley of east
  central New York.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this winter storm warning went out at Apr 17, 3:56 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 17, 3:56 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
356 PM EDT Fri Apr 17 2020

.SYNOPSIS...
A low pressure system will bring precipitation tonight mainly
in the form of snow with light to moderate accumulation
expected. Snow will taper off Saturday morning with temperatures
remaining cool. It will be much more spring-like on Sunday with
a few showers north and west of Albany possible in the afternoon.

&&

.NEAR TERM /THROUGH SATURDAY/...
Winter Weather Advisory in effect for all but the southern
Adirondacks and Lake George Saratoga areas from 7 pm tonight
through 10 am Saturday...

Low pressure will pass south of the Albany Forecast area
tonight, moving along Interstate 80, before passing just south
of New England Saturday morning and then moving out to sea.
As this relatively flat wave passes by, isentropic lift will
quickly ramp up this evening in advance of the midlevel wave.
This produces a narrow east-west oriented band of moderate
precipitation.

12Z NAM. Canadian and EURO have the band further south than the
GFS, keeping the heaviest precipitation south of Albany, while
the GFS gets the moderate band northward to the Mohawk Valley,
Capital District and then eastward to southern Vermont. HREF
ensemble mean is in line with GFS, so current forecast has
precipitation and moderate band of snow further north.

Therefore, Winter weather advisory was expanded further
northward. It was also expanded to include the Hudson valley and
southern Litchfield County because upstream, during daylight
hours, wet bulbing has allowed precipitation to start as snow
and temperatures to crash into the low to mid 30s. With most of
the snow in our area forecast to fall at night, temperatures
should have little trouble falling to near freezing, even in the
valley areas allowing snow to accumulate. Continued categorical
categorical from Glens Falls to Herkimer and south most of
tonight. Model consensus temps aloft are cold enough to support
snow over all but the Mid Hudson Valley and southern Litchfield
County for the duration of the event, where some sleet could mix
in. NAM Forecast soundings at KALB show respectable crosshair
signature with dendritic growth zone between 10 and 15 thousand
feet and decent upward vertical motion, especially between
around 10 PM and 5 AM when snowfall rates could become around 1
inch per hour at times.

Snow should taper off late Saturday morning or early afternoon
with clearing occurring later in the afternoon or evening on
Saturday. Lows Saturday mid to upper 20s in the hill towns to
around freezing in the valleys.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
Saturday night, a ridge of high pressure centered over the Mid-
Atlantic will extend into the Northeast, resulting in mostly
clear skies and cold conditions. Some high clouds may begin to
filter into northern zones ahead of the next system, and a
southwest wind will increase. Lows Saturday night mid 20s to low
30s.

Sunday, the high shifts east, and we assume a southwest flow/warm
advection regime from the surface to 850 mb. This should help
temperatures climb into the low 60s which is seasonable. A few
showers will be possible in the afternoon and evening north and
west of the Capital District as a cold front approaches.

For Sunday night, mostly cloudy conditions are forecast with
scattered rain showers as a cold front transits the area. Lows
Sunday night from upper 20s southern Adirondacks to around 40
southern areas.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
The long term period will continue to consist of an amplified,
active split- flow regime that will ultimately yield near normal
to cooler than normal temperatures, with numerous perturbations
expected to continue to traverse along the southern periphery
of a broad and persistent mid/upper level cyclonic flow.
Additionally, it's worth mentioning that during this period
(especially late in the period) there are indications that the
upper trough, which has been a major player in our weather as of
late, will begin to lose its grip some as it weakens/dissolves
and the upper level flow pattern becomes less
amplified/meridional (more zonal). This means that late in the
period, the pattern will potentially transition into a more
spring-like pattern with Pacific and southern stream energy
becoming more of an influence/factor on our weather.

We start off the extended here with a series of impulses pivoting
cyclonically around the upper trough gyre in place to our north.

Monday we'll be between two impulses with one having just departed
our forecast area to the east and a second, more vigorous impulse
(associated with a strengthening secondary surface low) quickly
moving on its heels from the northwest. The next system will be
Tuesday PM into Wednesday.

This system looks to be quite dynamic, with quite a bit of mid level
wind energy. As the cold front passes, a narrow line of low topped
convection is possible, which could translate stronger winds from
aloft to the surface. Also, a strong low level pressure gradient in
the wake of the front should keep the possibility of strong winds
into Tuesday night and Wednesday. In addition, much colder air in
the wake of the front may allow for some Lake Effect snow showers
across portions of the Adirondacks and Mohawk Valley.

Drying and cooling then takes place on Wednesday with the surface
high stationed to our south. This gives us a brief reprieve before
another potential shot of precipitation approaches the area late
Thursday into Friday. The jury is still out, but the next round of
precipitation (late Thurs. into Fri.) looks be the byproduct of the
linking up/phasing of a northern stream storm system and a southern
stream storm system.

Thereafter, there is the potential for yet another storm system to
eject out of the central U.S. and bring another chance of
precipitation to our area over the weekend (late Sat. into Sunday).

In terms of temperatures, high temperatures will generally be in the
40s/50s area wide Monday through Wednesday and 50s potentially into
the 60s (closer to normal levels) Thursday and Friday. Overnight
lows should be unseasonably cold through Thursday morning, with
widespread 20s to lower 30s. Slight warming for Friday-Saturday
morning with lows in the 30s and 40s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 18z/Fri, VFR conditions will continue through this
afternoon. Clouds will thicken and lower into early this evening
as the next system approaches from the west. Precipitation will
begin between 22z/Fri and 02z/Sat at KALB/KPSF/KPOU and between
00z/Sat and 03z/Sat at KGFL. Precipitation will be all snow at
KALB/KGFL/KPSF (except for a brief period at the onset and end
of precipitation where rain could mix in). KPOU will be close to
the rain/snow line so will leave the TAF as a rain/snow mix. At
the onset of precipitation, flight categories will drop into
the MVFR range and then IFR shortly after.

A zone of moderate to heavy snow is becoming increasingly possible
overnight, especially at KALB/KPSF, where PROB30 groups were added
for LIFR conditions due to cigs and/or vsbys.

Snow will continue Saturday morning but should gradually lighten in
intensity. Precipitation should end between 16z/Sat to 18z/Sat.
Flight categories will remain in the IFR/MVFR range.

Wind will remain out of the west to southwest at 7-12 kt with gusts
to 20 kt this afternoon, then become light and variable tonight at 7
kt or less. Wind will then be out of the north to northeast at 5-10
kt tomorrow morning.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Low Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Windy With Gusts To 30 kts.
Scattered SHRA.
Tuesday Night: Moderate Operational Impact. Windy With Gusts To
31 kts. Scattered SHRA.
Wednesday: Low Operational Impact. Breezy. NO SIG WX.

&&

.FIRE WEATHER...
Dry and breezy conditions in the valleys this afternoon with RH
less than 30 percent and winds gusting to around 20 MPH. Clouds
will continue to increase this afternoon and evening with snow
becoming likely over most areas tonight into early Saturday
morning with RH recovering to around 100 percent overnight
tonight. The first half of Saturday will remain cool and moist
with mostly cloudy skies, but clearing and drying conditions
are expected by late afternoon. Temperatures will increase back
near to above normal for Sunday with breezy southwesterly winds
developing. RH values will bottom out in the 35 to 45 percent
range over valley locations on Sunday.

&&

.HYDROLOGY...
Forecast liquid equivalent precipitation during the next 7 days
ranges from around 1.25 inches in the Housatonic basin to around
a half an inch across our Adirondack basins. No hydrologic
problems are anticipated during the next 7 days.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory from 7 PM this evening to 10 AM EDT
     Saturday for CTZ001-013.
NY...Winter Weather Advisory from 7 PM this evening to 10 AM EDT
     Saturday for NYZ038>040-047>054-058>061-063>066-082.
MA...Winter Weather Advisory from 7 PM this evening to 10 AM EDT
     Saturday for MAZ001-025.
VT...Winter Weather Advisory from 7 PM this evening to 10 AM EDT
     Saturday for VTZ013>015.

&&

SYNOPSIS...SND/Thompson
NEAR TERM...SND
SHORT TERM...SND/Thompson
LONG TERM...Evbuoma/KL
AVIATION...Rathbun
FIRE WEATHER...SND
HYDROLOGY...Thompson
Hazardous weather outlook, Apr 17, 3:18 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
318 PM EDT Fri Apr 17 2020

CTZ013-NYZ038>040-049-050-052-053-059-060-064>066-082-181100-
Southern Litchfield-Southern Herkimer-Southern Fulton-Montgomery-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-
318 PM EDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for southern Litchfield County in
northwestern Connecticut, the greater Capital District, Mohawk
Valley and the mid Hudson Valley, and southern Taconics of eastern
New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Strong gusty winds are possible Tuesday into Wednesday with and
behind a strong cold frontal passage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

CTZ001-MAZ001-025-NYZ047-048-051-054-058-061-063-VTZ013>015-181100-
Northern Litchfield-Northern Berkshire-Southern Berkshire-Schoharie-
Western Schenectady-Western Albany-Eastern Rensselaer-Western Greene-
Eastern Columbia-Western Ulster-Bennington-Western Windham-
Eastern Windham-
318 PM EDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for northern Litchfield County in
northwestern Connecticut, western Massachusetts, the eastern
Catskills, Helderbergs, Schoharie County, and central Taconics of east
central New York, and for southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Strong gusty winds are possible Tuesday into Wednesday with and
behind a strong cold frontal passage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

NYZ032-033-041>043-083-084-181100-
Northern Herkimer-Hamilton-Northern Saratoga-Northern Warren-
Northern Washington-Southeast Warren-Southern Washington-
318 PM EDT Fri Apr 17 2020

This Hazardous Weather Outlook is for the southern Adirondacks and
the Lake George Saratoga region of eastern New York.

.DAY ONE...Tonight.

A period of snow is expected tonight through Saturday morning with a
few inches of accumulation. Locally slippery travel conditions are
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of snow is expected tonight through Saturday morning with a
few inches of accumulation likely. Locally slippery travel
conditions are expected.

Strong gusty winds are possible Tuesday into Wednesday with and
behind a strong cold frontal passage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:53 AM EDTWinter Weather AdvisoryALYBerkshire30 hr

Nearby

Winter Storm Warnings in Massachusetts, 2020Winter Storm Warnings in Connecticut, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.